# SDR SWAA2022031012975

- Difficulty date: June 3, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE CURVED BULB SEAL RETAINER FWD OF TRANSVERSE WEB ABOVE AFT TIP OF #1 PYLON IS CRACKED / REMOVED AND REPLACED R/H WING T/E CRACKED CURVED BULB SEAL RETAINER FWD OF TRANSVERSE WEB ABOVE AFT TIP OF #1 PYLON IAW SOPM 20-50-01; SRM 51-40-02-0G-0 AND IPC 57-70-00-25. 57048U 19JUN19
